Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Entropy of Logarithmic Series Distributions

Gift Siromoney
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 24, No. 4 (Nov., 1962), pp. 419-420
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25049236
Page Count: 2
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Abstract

The logarithmic series distribution was introduced by Fisher and Williams. We show that there are two types of logarithmic series distributions, which we shall call Type I and Type II. We evaluate the entropies of the two distributions and present the corresponding interpretations.

Page Thumbnails

  • Thumbnail: Page 
419
    419
  • Thumbnail: Page 
420
    420